Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online
Ask a Urologist   »  

Dizziness, no energy, nausea, diarrhea, increased urination, abdominal pain. Do I have cancer?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4590 Questions
Hi Im 26 I started out with dizziness and now I have no energy,nausea,diarrhea,increasesed urination
I've been to doctor treated for Uti but it's worse I was also having pain in abdomen and back and my head feels like pressure I have aches and pain it's been 5 days since I've ate please help no insurance and I'm scared I'll die every night I think I have cancer
Posted Mon, 21 May 2012 in Urinary and Bladder Problems
Answered by Dr. Aashish Raghu 1 hour later
Hi there.

Thanks for the query.

Do you have any other known health conditions like diabetes, blood pressure problems etc. ?

Do you have fever, chills, rigors, burning sensation on passing urine ?

Are you on any medication ?

Do you consume a lot of coffee or colas ?

How often do you get such attacks ?

There could be many causes for this clinical picture. Commonly dehydration due to caffeine intake, possible gastrointestinal infection, food poisoning, urinary bladder and sometimes even the kidneys. In such cases there would be fever, chills, rigors, nausea, weakness, back pain, lower abdominal pain and burning sensation on passing urine.

It would be best to keep well hydrated. Eat plenty of fresh fruits and XXXXXXX leafy vegetables. Drink a glass of Cranberry juice everyday as it helps to prevent Urinary tract infections.

You may take Acetaminophen tablet under medical supervision to get relief from headache and pain. An anti-emetic like Domperidone will do well to reduce nausea. You will also need antibiotics like Fluroquinolones which is best decided by your Doctor to cure you.

You will need to be investigated for the possibility of kidney and urinary bladder infection which may be causing these symptoms which is why I advise you to seek help at the nearest Emergency Room. Proper monitoring and required medication like antibiotics to fight the infection, will definitely help you tide over this trouble.

I hope I have answered your query. I will be available to answer your follow up queries.

Wishing speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor